# SDR IPXA2021071071493

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E EXTERIOR SKIN GOUGED BETWEEN STA. XOS 1187- XOS 1191.REPAIRED GOUGED RT WING FIXED L/E EXTERIOR SKIN BETWEEN STA. XOS 1187- XOS 1191 IAW SRM 57-40-01,REPAIR 16 REV 67 (MAJOR)
